RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1991, Volume 191, Pages 49–75 (Mi znsl4934)  

This article is cited in 1 scientific paper (total in 1 paper)

On subgroups of the spinorial group containing a split maximal torus. I

N. A. Vavilov


Full text: PDF file (1376 kB)

English version:
Journal of Soviet Mathematics, 1993, 63:6, 638–652

Bibliographic databases:

Document Type: Article
UDC: 513.6

Citation: N. A. Vavilov, “On subgroups of the spinorial group containing a split maximal torus. I”, Problems in the theory of representations of algebras and groups. Part 1, Zap. Nauchn. Sem. LOMI, 191, Nauka, St. Petersburg, 1991, 49–75; J. Soviet Math., 63:6 (1993), 638–652

Citation in format AMSBIB
\Bibitem{Vav91}
\by N.~A.~Vavilov
\paper On subgroups of the spinorial group containing a split maximal torus.~I
\inbook Problems in the theory of representations of algebras and groups. Part~1
\serial Zap. Nauchn. Sem. LOMI
\yr 1991
\vol 191
\pages 49--75
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112381}
\zmath{https://zbmath.org/?q=an:0779.20024}
\transl
\jour J. Soviet Math.
\yr 1993
\vol 63
\issue 6
\pages 638--652
\crossref{https://doi.org/10.1007/BF01097976}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4934
  • http://mi.mathnet.ru/eng/znsl/v191/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:39
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017